# SDR YENA2023013100112

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 44,244 hours, 28,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: (CPCP FINDING) REF NRC 00332:CORRROSION ON SHEAR CLIP BTW FR 83, STRG 27R-28R IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1177513 TASKCARD: NR-00044 ) REF NRC 00322:CORROSION IS OUT OF LIMITS R & R  SHEAR CLIP PER EMB 190 SRM 51-41-01 & SRM 51-41-02. ACC BY # 10000210, INSP BY # 10001515.
